# SDR SWAA2022090635266

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHIELD PLATE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT 2022-410070 / [01] REPLACED SHIELD PLATE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SHIELD PLATE BTW BS 767 TO BS 787 AT LEVEL STR 25R AND WL 157 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
